# SDR CA120115007

- Difficulty date: January 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW127E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Condition: Unsecure
- Location: Engine Oil
- Component: Engine (Turbine, Pwc, EQUIPMENT
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) BEFORE INITIATING DESCENT, THE LOW OIL PRESSURE WARNING ILLUMINATED.  THE ENGINE WAS SHUTDOWN AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED AT DESTINATION.  GROUND INSPECTION FOUND THAT THE OIL FILLER CAP WAS LEFT OFF AND THE FLAPPER VALVE WAS LIKELY FAULTY AS IT DID NOT PROVIDE ADEQUATE SEALING.  THE DATA SHOWED THAT THE ENGINE OPERATED FOR 2:15 MINUTES WITH THE LOW OIL PRESSURE WARNING AND AS SUCH WILL NEED TO BE REMOVED AND SENT FOR REPAIRS.
